Heavy Rain, Mower
- When
- May 29, 1:38 PM CST to 2:08 PM CST
- Where
- Mower County, 0.85 mi SE of Le Roy
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.510, -92.510
In Le Roy, 1.1 inches of rain fell in about 30 minutes.
Thunderstorms developed during the afternoon of May 29th in a warm and moist airmass behind a warm front that was moving north across the Upper Midwest. These storms produced wind damage across Fillmore County and some flash flooding in Houston County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
Thunderstorms developed during the afternoon of May 29th in a warm and moist airmass behind a warm front that was moving north across the Upper Midwest. These storms produced wind damage across Fillmore County and some flash flooding in Houston County. A 68 mph wind gust occurred in Cherry Grove (Fillmore County) where roof damage was done and a storage shed was destroyed. The rain pushed some streams out of their banks forcing water to go over State Highway 76 north of Caledonia (Houston County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at May 29, 11:33 AM CST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1233 PM CDT WED MAY 29 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM CDT WED MAY 29 2013
LATEST WATER VAPOR IMAGERY CONTINUED TO SHOW A MESSY PATTERN ACROSS
THE CONUS. A LEADING SHORTWAVE...RESPONSIBLE FOR BRINGING SOME
SCATTERED RAIN SHOWERS TO THE AREA YESTERDAY...WAS MOVING ACROSS
NORTHERN LOWER MICHIGAN/EASTERN UPPER MICHIGAN. TWO MAIN SHORTWAVES
NOTED...ONE MOVING THROUGH WESTERN NEBRASKA AND ANOTHER MOVING
ACROSS NORTHERN TEXAS/WESTERN OKLAHOMA. A TROUGH WAS DIGGING INTO
THE CENTRAL ROCKIES/FOUR CORNERS REGION...ATTEMPTING TO EDGE EAST
INTO THE HIGH PLAINS. SURFACE OBSERVATIONS INDICATED A WARM FRONT
EXTENDING FROM SOUTHERN NEBRASKA NORTHEAST THROUGH SOUTHERN IOWA
INTO NORTHERN ILLINOIS.
THE WARM FRONT IS EXPECTED TO LIFT NORTH TODAY AS THE TROUGH EJECTS
NORTHEAST ACROSS THE CENTRAL PLAINS. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THE FRONT AS IT PUSHES NORTHWARD AND A
SHORTWAVE LIFTS NORTH ACROSS THE UPPER MISSISSIPPI RIVER VALLEY.
THERE IS SOME UNCERTAINTY REGARDING HOW MUCH INSTABILITY BUILDS
ALONG THE FRONT. THE NAM SUGGESTS 0-3 KM MUCAPE VALUES CLIMB INTO
THE 1500 TO 2000 J/KG RANGE THIS AFTERNOON AS WARM...MOIST AIR
SURGES NORTHWARD. THIS SEEMS A BIT AGGRESSIVE GIVEN THE ABUNDANT
CLOUD COVER IN PLACE. ALSO...THE NAM SURFACE DEWPOINTS CLIMB TO
AROUND 70. THE RUC SURFACE DEWPOINTS ARE ALSO WAY TOO HIGH
TODAY...WITH DEWPOINTS CLIMBING INTO THE MID 70S. LOWER TO MID 60S
DEW POINTS ARE MUCH MORE REALISTIC...SO THINKING SURFACE BASED
CAPE VALUES OF AROUND 1000 J/KG IS NOT OUT OF THE QUESTION...BUT
WITH ONLY WEAK 0-6 KM SHEAR. CANNOT RULE OUT AN ISOLATED SEVERE
STORM BUT OVERALL PROBABILITIES APPEAR LOW AT LEAST THROUGH MID
AFTERNOON. WILL HAVE TO KEEP A VERY CLOSE WATCH ON AREAS WEST OF
THE MISSISSIPPI RIVER WHEN THE LOW LEVEL JET INTENSIFIES THIS
EVENING AND 0-1KM SHEAR RAMPS UP. IF STORMS ARE SURFACE BASED OVER
THESE AREAS EARLY THIS EVENING...CANNOT RULE OUT AN ISOLATED
TORNADO MAINLY WEST OF A LAKE CITY...TO HARMONY TO OELWEIN LINE.
WARMER AIR ALOFT MOVES IN...CENTERED AROUND 850 MB...AND SHOULD
EFFECTIVELY CAP THE ATMOSPHERE FOR FURTHER CONVECTIVE DEVELOPMENT
AT LEAST UNTIL 850 MB MOISTURE TRANSPORT KICKS IN LATE THIS
EVENING. SHEAR IS RATHER WEAK...UNTIL THE LOW LEVEL JET GETS GOING
THIS EVENING AND FOCUSES INTO EASTERN SOUTH DAKOTA/SOUTHWEST
MINNESOTA. PLAN ON TEMPERATURES GRADUALLY WARMING THROUGH THE DAY
AS THE FRONT MOVES THROUGH WITH HIGHS TOPPING OUT IN THE UPPER
70S. A FEW LOWER TO MID 80S ARE POSSIBLE OVER PORTIONS OF
NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. THE WARM FRONT IS
EXPECTED TO PUSH INTO FAR NORTHERN WISCONSIN THIS EVENING. 850 MB
MOISTURE TRANSPORT IS INITIALLY FOCUSES WEST OF THE FORECAST AREA
EARLY IN THE EVENING BUT THEN SHIFT EAST INTO THE AREA LATE
TONIGHT INTO EARLY THURSDAY MORNING. WILL HAVE TO KEEP A VERY
CLOSE WATCH ON HOW THIS MOISTURE TRANSPORT EVOLVES
TONIGHT...ESPECIALLY ALONG AND WEST OF THE MISSISSIPPI RIVER. AT
THIS TIME...THINKING SHOWERS AND STORMS WILL PUSH INTO AREAS WEST
OF MISSISSIPPI RIVER BEFORE SUNRISE ON THURSDAY.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 356 AM CDT WED MAY 29 2013
ACTIVE SOUTHWEST FLOW ALOFT ACROSS THE FORECAST AREA WILL PRODUCE
WIDESPREAD SHOWERS AND THUNDERSTORMS ON THURSDAY. SEVERAL EMBEDDED
SHORTWAVES WILL MOVE OVER THE REGION THROUGH THE DAY WITH BROAD
MOISTURE TRANSPORT AND LIFT OVER THE REGION. A STRONGER WAVE MOVES
IN LATE THURSDAY AFTERNOON INTO THURSDAY EVENING...WITH SHOWERS
AND STORM PERSISTING. INSTABILITY IS NOT ALL THAT
IMPRESSIVE...GENERALLY IN THE 500 TO 1000 J/KG RANGE. 0-6 KM SHEAR
LOOKS TO HOVER IN THE 30 TO 40 KT RANGE SO CANNOT RULE OUT A FEW
STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL...LARGE HAIL
AND DAMAGING WINDS. THE REPEATED ROUND OF SHOWERS AND STORMS OVER
THE AREA WILL INCREASE FLOODING CONCERNS...ESPECIALLY OVER
NORTHEAST IOWA...SOUTHEAST MINNESOTA AND FAR WESTERN WISCONSIN.
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE BY THURSDAY NIGHT.
THE TROUGH FINALLY CLOSES INTO AN UPPER LOW OVER WESTERN NORTH
DAKOTA. DESPITE THE WIDESPREAD SHOWERS AND STORMS ACROSS THE AREA
ON THURSDAY...THE WARM SOUTHERLY FLOW WILL ALLOW HIGH TEMPERATURES
TO WARM INTO THE MID TO UPPER 70S. THE UPPER LOW STARTS TO DRIFT
SOUTHEAST LATE THURSDAY NIGHT INTO FRIDAY AS A VIGOROUS SHORTWAVE
PUSHES THROUGH THE PLAINS AND LIFTS NORTHEAST INTO THE UPPER AND
MID MISSISSIPPI RIVER VALLEY. AS THIS WAVE MOVES IN ON FRIDAY 0-6
KM BULK SHEAR REALLY RAMPS UP FRIDAY AFTERNOON...45 TO 55 KTS
ACROSS MUCH OF THE FORECAST AREA. HOWEVER...A BOUNDARY PUSHES
ACROSS THE AREA LATE THURSDAY NIGHT INTO FRIDAY MORNING PUSHING
THE BEST INSTABILITY JUST SOUTHEAST OF THE FORECAST AREA..ACROSS
PORTIONS OF FAR EASTERN IOWA THROUGH NORTHERN ILLINOIS AND
SOUTHEAST WISCONSIN. CANNOT RULE OUT SEVERE STORMS ON FRIDAY BUT
THE HIGHER CHANCES LOOK TO BE SOUTHEAST OF THE AREA. PORTIONS OF
FAR NORTHEAST IOWA...AND EXTREME SOUTHWEST WISCONSIN COULD BE
IMPACTED. WILL HAVE TO KEEP A VERY CLOSE WATCH OVER THE NEXT FEW
FORECAST MODELS RUNS TO SEE EXACTLY WHERE THE BOUNDARY WILL SET
UP. SHOWER AND THUNDERSTORMS CHANCES CONTINUE INTO SATURDAY AS THE
UPPER LOW DRIFTS ACROSS WISCONSIN. RAIN CHANCES WILL CONTINUE INTO
SUNDAY AS A TROUGH REMAINS OVER THE GREAT LAKES REGION. AN
UNSEASONABLY COLD AIRMASS MOVES INTO THE REGION SUNDAY INTO MONDAY
WITH STANDARDIZED 850 MB TEMPERATURE ANOMALIES OF -1.5. WOULD
EXPECT OVERNIGHT LOWS ON SUNDAY TO FALL INTO THE UPPER 30S OVER
FAR NORTHERN WISCONSIN...FALLING INTO THE LOWER 40S ACROSS CENTRAL
WISCONSIN AND THE UPPER 40S ACROSS NORTHEAST IOWA. LOCATIONS ALONG
AND NORTH OF THE INTERSTATE 94 CORRIDOR COULD SEE SOME AREAS OF
FROST. HIGH PRESSURE SLIDES EAST OF THE REGION LATE MONDAY NIGHT
INTO TUESDAY AS A TROUGH PUSHES THROUGH THE NORTHERN PLAINS. A
WARM FRONT LOOKS TO LIFT INTO THE UPPER MISSISSIPPI RIVER VALLEY
LATE MONDAY NIGHT INTO TUESDAY BRINGING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE AREA.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED
AT 1233 PM CDT WED MAY 29 2013
THE WARM FRONT HAS PUSHED NORTH OF THE TAF SITES...WITH A WARM...
MOIST AND UNSTABLE AIRMASS OVERSPREADING SOUTHERN MN/WESTERN WI.
CLOUDS ALONG/SOUTH OF THE FRONT HAVE GENERALLY CLEARED OUT/BECOME
SCATTERED WITH THE MAIN FOCUS FOR SHRA/TSRA REMAINING WEST OF THE
AREA EARLY THIS AFTERNOON...PROVIDING A PERIOD OF IMPROVED VFR
CONDITIONS THRU MID TO LATE AFTERNOON.
MAIN FORCING/LIFT AND DEEPER MOISTURE CONTINUE TO SPREAD NORTHEAST
AND EAST ACROSS THE AREA LATER THIS AFTERNOON THRU TONIGHT INTO
THURSDAY. SHRA/TSRA CHANCES/TIMING IN THE SUMMERY AIRMASS OVER-
SPREADING THE AREA REMAIN PROBLEMATIC AFTER THE 20-23Z TIME-FRAME
THIS AFTERNOON THRU THU. APPEARS ONE ROUND OF SHRA/TSRA TO MOVE
ACROSS THE TAF SITES IN THE 20-03Z TIME PERIOD LATER TODAY.
CONFIDENCE MODERATE ON THIS ROUND. ANOTHER ROUND OF SHRA/TSRA LOOKS
TO MOVE ACROSS THE TAF SITES LATER TONIGHT/THU MORNING. GIVEN A WIDE
VARIETY OF SMALL SCALE TRIGGERS AND MODEL SOLUTIONS...CONFIDENCE
LOWER LATER TONIGHT/THU. OPTED NOT TO SPREAD EXTENSIVE PERIODS OF
TSRA/CB IN THE TAFS FOR NOW GIVEN MDT CONFIDENCE AT BEST. WILL JUST
HAVE TO PLAN ON SOME AMD/UPDATES ONCE TIMING/COVERAGE OF THE ROUNDS
OF CONVECTION BECOME CLEARER.
&&
.HYDROLOGY...TODAY THROUGH FRIDAY
ISSUED AT 1233 PM CDT WED MAY 29 2013
PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE
REGION THROUGH FRIDAY. THE HEAVIEST RAIN IS EXPECTED TO FALL FROM
THURSDAY INTO FRIDAY. TOTAL RAINFALL FROM TODAY THROUGH FRIDAY
COULD RANGE FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THIS COULD LEAD TO FLASH FLOODING AS WELL AS RISES AND
POSSIBLE FLOODING ON AREA RIVERS. A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR A PORTION OF NORTHEAST IA/SOUTHEAST MN FOR TONIGHT/THU.
THIS IS LIKELY TO BE EXPANDED WITH LATER FORECAST ISSUANCES AS
DETAILS OF TIMING/LOCATION OF THE CONTINUED HEAVY RAIN THREAT
BECOME CLEARER. PORTIONS OF ANY ADDITIONAL WATCH MAY NEED TO GO
INTO THU EVENING...ESPECIALLY IN THE WI PORTION OF THE FCST AREA.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
EVENING FOR MNZ094-095.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
EVENING FOR IAZ008>010-018-019-029.
&&
SHORT TERM...WETENKAMP
LONG TERM....WETENKAMP
AVIATION.....RRS
HYDROLOGY....WETENKAMP/RRSHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1205 PM CDT WED MAY 29 2013 IAZ011-030-MNZ079-086>088-096-WIZ017-029-032>034-041>044-053>055- 061-301101- ADAMS-ALLAMAKEE-BUFFALO-CLARK-CLAYTON-CRAWFORD-DODGE-GRANT-HOUSTON- JACKSON-JUNEAU-LA CROSSE-MONROE-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINONA- 1205 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP IN A MOIST AND UNSTABLE AIRMASS OVER THE AREA LATER THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE LATER THIS AFTERNOON AND EVENING...MAINLY BETWEEN 4 PM AND 10 PM. IF SEVERE STORMS DEVELOP... LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINS...ARE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THURSDAY INTO FRIDAY. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINS ARE THE MAIN THREATS. THE THREAT FOR LOCALLY HEAVY RAINS COULD CONTINUE INTO FRIDAY. ISOLATED THUNDERSTORMS REMAIN POSSIBLE SATURDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS. ADDITIONAL RAINFALL TOTALS BY THE END OF THE WEEK WILL RANGE FROM 1 TO 3 INCHES. THIS COULD RESULT IN RISES AND POSSIBLE FLOODING ON AREA RIVERS. THUNDERSTORM CHANCES RETURN TUESDAY. .SPOTTER INFORMATION STATEMENT... LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING...AND AGAIN THURSDAY AFTERNOON AND EVENING. RAINFALL REPORTS ARE ALWAYS APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>010-018-019-029-MNZ094-095-301101- CHICKASAW-FAYETTE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-WINNESHIEK- 1205 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP IN A MOIST AND UNSTABLE AIRMASS OVER THE AREA THIS AFTERNOON...THEN ARE EXPECTED TO BECOME MORE WIDESPREAD WITH THE POTENTIAL FOR HEAVY RAIN TONIGHT. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE LATER THIS AFTERNOON AND EVENING...MAINLY BETWEEN 2 PM AND 9 PM. IF SEVERE STORMS DEVELOP...FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THURSDAY INTO FRIDAY. STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. LARGE HAIL...DAMAGING WINDS AND FLASH FLOODING ARE THE MAIN THREATS. THE THREAT FOR FLOODING COULD CONTINUE INTO FRIDAY. ISOLATED THUNDERSTORMS REMAIN POSSIBLE SATURDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS. ADDITIONAL RAINFALL TOTALS BY THE END OF THE WEEK WILL RANGE FROM 1 TO 3 INCHES. THIS COULD RESULT IN RISES AND POSSIBLE FLOODING ON AREA RIVERS. THUNDERSTORM CHANCES RETURN TUESDAY. .SPOTTER INFORMATION STATEMENT... LOCALIZED SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING...AND AGAIN THURSDAY AFTERNOON AND EVENING. RAINFALL REPORTS ARE ALWAYS APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK/RRS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1259 PM CDT WED MAY 29 2013 IAZ008-009-018-019-MNZ086-094-291900- CHICKASAW-DODGE-FLOYD-HOWARD-MITCHELL-MOWER- 1259 PM CDT WED MAY 29 2013 AT 1256 PM...DOPPLER RADAR INDICATED SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING AND MOVING OVER PARTS OF NORTHEAST IOWA AND PARTS OF SOUTHEAST MINNESOTA. WIND GUSTS OF 40 TO 50 MPH AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THE STRONGER THUNDERSTORMS. DTJ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 157 PM CDT WED MAY 29 2013 IAZ008>010-018-019-029-MNZ086-087-094-095-292000- CHICKASAW-DODGE-FAYETTE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER- OLMSTED-WINNESHIEK- 157 PM CDT WED MAY 29 2013 AT 155 PM SCATTERED SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP AND SPREAD INTO PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THE SHOWERS AND STORMS WERE MOVING NORTHEAST AROUND 35 MPH. BY 3 PM THE LEADING EDGE OF THE MORE NUMEROUS SHOWERS AND STORMS WILL BE NEAR ROCHESTER MINNESOTA TO DECORAH IOWA...WITH THE STRONGER OF THE STORMS LOOKING TO PASS NEAR CHARLES CITY...NEW HAMPTON AND PROTIVIN IOWA. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THE STRONGER THUNDERSTORMS. RRS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
236 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST NASHUA 42.95N 92.54W
05/29/2013 E60 MPH CHICKASAW IA TRAINED SPOTTER
ALSO PEA SIZE HAIL
0227 PM TSTM WND GST 1 W NEW HAMPTON 43.06N 92.33W
05/29/2013 M62 MPH CHICKASAW IA DEPT OF HIGHWAYS
&&
MWThe La Crosse radar (KARX), 112 km away, was scanning. The volume nearest the first event began at 19:39 UTC.
3 thunderstorm wind, 2 heavy rain, 1 hail, 1 flash flood. Local standard time, as filed.
In Le Roy, 1.1 inches of rain fell in about 30 minutes.
A roof was damaged and tree limbs blown down by a 68 mph wind gust in Cherry Grove. Just south of town, a storage shed was destroyed and shingles were blown off a garage.
The automated weather observing equipment at the Preston airport measured a wind gust of 58 mph.
A tin roof was blown off a structure in Fountain.
In La Crescent, 2.23 inches of rain fell.
Heavy rain pushed Badger Creek out of its banks causing water to flow over State Highway 76 north of Caledonia.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2013Every state in 2013This day in weather historyWarnings in Minnesota, May 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 449623, 449316, 449331, 449318, 449376, 450476, 449351.